Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Got lump in armpit. What medicines can i take to reduce it ?

my baby has a lump in his armpit around 1cm in size, but its not painful, just a lump, according to his pedia he has a primary complex, he s taking his medicines for almost 2mos now, but still no changes in size...what do u think it is?
Asked On : Wed, 6 Apr 2011
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Welcome to Healthcaremagic Forum

Primary complex is a sort of TB infection. So medication has to be given for 6 months. Lump may or may not disappear though, and surgical excision is the option then.

Also , along with his current medication, you can start with homeopathy , as I have seen TB cysts disappear with homeopathy.

Dr.Anshita Singh Rathore

For enq-
Answered: Sat, 9 Apr 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
welcome to healthcare forum
The lump could be a cyst or lipoma or wart also. Show to your surgeon for confirmation and proper treatment. thank you
for further inquiry can contact at
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor